# SDR SIMA20141228010

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,171 hours, 23,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER LIGHT ON RT SIDE OF THE FWD LOWER FAIRING INOPERATIVE.  R & R EXTERNAL EMER LAMP ON RT SIDE OF THE FWD LOWER FAIRING.  OPERATIONS CHECKED GOOD IAW AMM 33-50-10, SUBTASK 33-50-10-020-003-A00 & SUBTASK 33-50-10-420-003-A00.
